# SDR WGE2008F00003

- Difficulty date: September 9, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N156DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000073
- System (JASC): 5752 · Aileron Tabs
- Part: Actuator
- Part number: EM41165
- Part serial: 0449
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Part time: 274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF MX LOG PAGE NR 1317, DISC 1, "FLAP FAIL" DISPLAYED ON CAS. REMOVED AND REPLACED RT IB FLAP ACTUATOR WITH A NEW UNIT IAW EA500 AMM CH 27-51-11. OPS CHECK GOOD. (K)
